# SDR REXA2022102602295

- Difficulty date: October 14, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: CC670340962
- Condition: Corroded
- Location: Bs 280 Rbl 9-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS280.00 BULKHEAD WEB CAP ANGLE CORRODED.  REMOVED AND INSTALLED NEW CAP ANGLE COMMON TO RH FLOOR BEAM AT FS280 AND RH LOWER WEB RBL9.0-RBL39 REF CRJ900 SRM 51-42-006-001-A01, 51-42-13-001-001-A01 AND SRM 51-42-15-001-001-A01
